# SDR AALA201807309025

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 56,504 hours, 21,347 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Detached
- Location: Assist Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HANDLE COVER AT THE R1 DOOR CAME OFF.  MAINTENANCE REPLACED R1 DOOR ASSIST HANDLE AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
